Bases in functional spaces and the Franklin system
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 22-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1989_190_a1,
author = {S. V. Bochkarev},
title = {Bases in functional spaces and the {Franklin} system},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {22--39},
year = {1989},
volume = {190},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1989_190_a1/}
}
S. V. Bochkarev. Bases in functional spaces and the Franklin system. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions, Tome 190 (1989), pp. 22-39. http://geodesic.mathdoc.fr/item/TM_1989_190_a1/